• Title of article

    On qualitative properties of solutions of some classes of quasilinear parabolic equations Original Research Article

  • Author/Authors

    Vasilii Kurta، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    11
  • From page
    2121
  • To page
    2131
  • Keywords
    comparison principle , coerciveness , condenser , Cauchy problem , Phragmen-Lindel?fיs theorem , subsolution , uniqueness theorem , supersolution , Monotonicity , Capacity
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856111